# SDR 06FDEA04131

- Difficulty date: November 29, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 74,950 hours, 30,884 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT XORS 346 RIB LOWER CAP LUG IS CRACKED BTWN STR NR 43 AND 44.  ALL FUEL PIPES REMOVED FOR ACCESS IAW MM 28-24-01-2.  REPAIR TEE INSTALLED IAW SRM 57-20-00 FIG 27 VOL 1 SHT 2, FUEL PIPES REINSTALLED IAW MM 28-24-01-2.  FABRICATED PART IAW DETAIL PART TRAVELER N00426/I020426 AND SRM 57-20-00 FIG 27 VOL 1 SHT 2 AND 4.
